# SDR CA120312019

- Difficulty date: March 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5A1
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TIRE SHRED ON LANDING. THE TIRE WAS STILL INFLATED, BUT SOME SECTION OF THE TIRE TREADS SEPARATED, DAMAGING THE RT INBD FLAP.
